Alert archive / Tennessee / River Flood Warnings in 2021
River Flood Warning 20, NWS Huntsville, AL
NWS Huntsville, AL issued this river flood warning at Sep 19, 2021, 3:48 PM CDT for Franklin County, Lincoln County, Tennessee. It took effect at Sep 19, 2021, 8:10 PM CDT. It was in force for 30 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 19, 2021, 3:48 PM CDT (20:48 UTC)
- In effect from
- Sep 19, 2021, 8:10 PM CDT
- Expired
- Sep 21, 2021, 2:36 AM CDT
- In force
- 30 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Franklin County, TN, Lincoln County, TN
The radar
The Northeast Alabama radar (KHTX), 54 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Elk River (TN) near Fayetteville (FYTT1). The gauge peaked at 21.48 ft at Sep 20, 2021, 10:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 17.5 ft
- Moderate stage
- 23 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03582000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
802 WGUS44 KHUN 192048 FLWHUN BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Huntsville AL 348 PM CDT Sun Sep 19 2021 ...The National Weather Service in Huntsville AL has issued a Flood Warning for the following rivers in Tennessee... Elk River above Fayetteville affecting Lincoln and Franklin TN Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov. && TNC051-103-200900- /O.NEW.KHUN.FL.W.0020.210920T0142Z-210920T2133Z/ /FYTT1.1.ER.210920T0142Z.210920T0600Z.210920T1532Z.NO/ 348 PM CDT Sun Sep 19 2021 The National Weather Service in Huntsville has issued a * Flood Warning for the Elk River above Fayetteville. * From this evening to tomorrow afternoon. * At 3:15 PM CDT Sunday the stage was 14.7 feet. * Flood stage is 17.5 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage this evening to a crest of 19.0 feet just after midnight tonight. It will then fall below flood stage late tomorrow morning. * Impact...At 17.5 feet, Bottomland along the river begins to flood. * Flood History...This crest compares to a previous crest of 18.4 feet on 12/01/1996. && LAT...LON 3517 8651 3509 8650 3503 8683 3513 8683 $$ GH
6 follow-up statements
314 WGUS84 KHUN 200110 FLSHUN Flood Statement National Weather Service Huntsville AL 810 PM CDT Sun Sep 19 2021 ...The Flood Warning continues for the following rivers in Tennessee... Elk River above Fayetteville affecting Lincoln and Franklin TN Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. Additional information is available at www.weather.gov. && TNC051-103-201315- /O.EXT.KHUN.FL.W.0020.210920T0110Z-210920T2132Z/ /FYTT1.1.ER.210919T2308Z.210920T0600Z.210920T1532Z.NO/ 810 PM CDT Sun Sep 19 2021 ...The Flood Warning is now in effect until tomorrow afternoon... The Flood Warning continues for the Elk River above Fayetteville. * From this evening to tomorrow afternoon. * At 7:15 PM CDT Sunday the stage was 18.0 feet. * Flood stage is 17.5 feet. * Minor flooding is occurring and minor flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 7:15 PM CDT Sunday was 18.0 feet. * Forecast...The river is expected to rise to a crest of 19.0 feet just after midnight tonight. It will then fall below flood stage late tomorrow morning. * Impact...At 17.5 feet, Bottomland along the river begins to flood. * Flood History...This crest compares to a previous crest of 18.4 feet on 12/01/1996. && LAT...LON 3517 8651 3509 8650 3503 8683 3513 8683 $$ 25
898 WGUS84 KHUN 200121 FLSHUN Flood Statement National Weather Service Huntsville AL 821 PM CDT Sun Sep 19 2021 ...The Flood Warning is extended for the following rivers in Tennessee... Elk River above Fayetteville affecting Lincoln and Franklin TN Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. Additional information is available at www.weather.gov. && TNC051-103-201330- /O.EXT.KHUN.FL.W.0020.000000T0000Z-210921T0231Z/ /FYTT1.1.ER.210919T2308Z.210920T1200Z.210920T2031Z.NO/ 821 PM CDT Sun Sep 19 2021 ...The Flood Warning is now in effect until late tomorrow evening... The Flood Warning continues for the Elk River above Fayetteville. * Until late tomorrow evening. * At 7:15 PM CDT Sunday the stage was 18.0 feet. * Flood stage is 17.5 feet. * Minor flooding is occurring and minor flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 7:15 PM CDT Sunday was 18.0 feet. * Forecast...The river is expected to rise to a crest of 20.0 feet tomorrow morning. It will then fall below flood stage tomorrow afternoon. * Impact...At 20.7 feet, Flood waters reach the City Pumping Station in Fayetteville. * Flood History...This crest compares to a previous crest of 19.7 feet on 03/24/2020. && LAT...LON 3517 8651 3509 8650 3503 8683 3513 8683 $$ 25
877 WGUS44 KHUN 200830 FLWHUN BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Huntsville AL 330 AM CDT Mon Sep 20 2021 ...Observed flooding changed from Minor to Moderate severity for the following rivers in Tennessee... Elk River above Fayetteville affecting Lincoln and Franklin TN Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. Additional information is available at www.weather.gov. && TNC051-103-202030- /O.CON.KHUN.FL.W.0020.000000T0000Z-210921T0231Z/ /FYTT1.2.ER.210919T2308Z.210920T0815Z.210920T2031Z.NO/ 330 AM CDT Mon Sep 20 2021 ...Observed flooding increased from Minor to Moderate severity... The Flood Warning continues for the Elk River above Fayetteville. * Until late this evening. * At 3:15 AM CDT Monday the stage was 20.7 feet. * Flood stage is 17.5 feet. * Moderate flooding is occurring and moderate flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 3:15 AM CDT Monday was 20.7 feet. * Forecast...The river is expected to crest this morning and then fall below flood stage later tonight. * Impact...At 20.7 feet, Flood waters reach the City Pumping Station in Fayetteville. * Flood History...This crest compares to a previous crest of 20.7 feet on 12/02/1991. && LAT...LON 3517 8651 3509 8650 3503 8683 3513 8683 $$ AMP
783 WGUS84 KHUN 201334 FLSHUN Flood Statement National Weather Service Huntsville AL 834 AM CDT Mon Sep 20 2021 ...Forecast flooding changed from Minor to Moderate severity and increased in duration for the following rivers in Tennessee... Elk River above Fayetteville affecting Lincoln and Franklin TN Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov. && TNC051-103-210145- /O.EXT.KHUN.FL.W.0020.000000T0000Z-210921T1848Z/ /FYTT1.2.ER.210919T2308Z.210920T1315Z.210921T1248Z.NO/ 834 AM CDT Mon Sep 20 2021 ...Forecast flooding increased from Minor to Moderate severity and increased in duration until early tomorrow afternoon... The Flood Warning continues for the Elk River above Fayetteville. * Until early tomorrow afternoon. * At 8:15 AM CDT Monday the stage was 21.4 feet. * Flood stage is 17.5 feet. * Moderate flooding is occurring and moderate flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 8:15 AM CDT Monday was 21.4 feet. * Forecast...The river is expected to fall below flood stage tomorrow morning and continue falling to 6.7 feet Saturday morning. * Impact...At 21.0 feet, Flood waters reach residential areas in low lying areas of Fayetteville. * Flood History...This crest compares to a previous crest of 22.0 feet on 02/06/2004. && LAT...LON 3517 8651 3509 8650 3503 8683 3513 8683 $$ GH
796
WGUS84 KHUN 210113
FLSHUN
Flood Statement
National Weather Service Huntsville AL
813 PM CDT Mon Sep 20 2021
...The Flood Warning continues for the following rivers in Alabama...
Tennessee...
Paint Rock River NEAR Woodville affecting Madison, Jackson and
Marshall Counties.
Flint River at Brownsboro affecting Madison County.
Elk River above Fayetteville affecting Lincoln and Franklin TN
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Even 6 inches of fast-moving flood water can knock you off your feet
and a depth of 2 feet will float your car. Never try to walk, swim,
or drive through such swift water. If you come upon flood waters,
stop, turn around and go another way.
Additional information is available at www.weather.gov.
&&
ALC089-211300-
/O.EXT.KHUN.FL.W.0019.000000T0000Z-210921T1249Z/
/BSBA1.3.ER.210919T2138Z.210920T1415Z.210921T0649Z.NR/
813 PM CDT Mon Sep 20 2021
...The Flood Warning is now in effect until tomorrow morning...
The Flood Warning continues for
the Flint River at Brownsboro.
* Until tomorrow morning.
* At 7:30 PM CDT Monday the stage was 18.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast. This
approaches the flood of record.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:30 PM CDT Monday was 22.7 feet.
* Forecast...The river is expected to fall below flood stage just
after midnight tonight and continue falling to 8.9 feet Saturday
evening.
* Impact...At 19.0 feet, Water begins to flood yards on the
downstream side of the Brownsboro Road bridge.
* Flood History...This crest compares to a previous crest of 18.8
feet on 11/24/2019.
&&
LAT...LON 3476 8649 3475 8638 3461 8639 3447 8647
3454 8655
$$
ALC071-089-095-211315-
/O.EXT.KHUN.FL.W.0018.000000T0000Z-210922T2230Z/
/WDVA1.2.ER.210920T0019Z.210921T0600Z.210922T1630Z.NO/
813 PM CDT Mon Sep 20 2021
...The Flood Warning is now in effect until Wednesday afternoon...
The Flood Warning continues for
the Paint Rock River NEAR Woodville.
* Until Wednesday afternoon.
* At 8:00 PM CDT Monday the stage was 19.8 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:00 PM CDT Monday was 19.8 feet.
* Forecast...The river is expected to rise to a crest of 20.0 feet
just after midnight tonight. It will then fall below flood stage
late Wednesday morning.
* Impact...At 20.0 feet, Portions of Alabama State Highway 65 are
closed due to high water.
* Flood History...This crest compares to a previous crest of 20.0
feet on 12/18/1961.
&&
LAT...LON 3491 8628 3489 8606 3442 8637 3450 8653
$$
TNC051-103-211315-
/O.CON.KHUN.FL.W.0020.000000T0000Z-210921T1848Z/
/FYTT1.2.ER.210919T2308Z.210920T1545Z.210921T1248Z.NO/
813 PM CDT Mon Sep 20 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Elk River above Fayetteville.
* Until early tomorrow afternoon.
* At 7:15 PM CDT Monday the stage was 20.2 feet.
* Flood stage is 17.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:15 PM CDT Monday was 21.5 feet.
* Forecast...The river is expected to fall below flood stage
tomorrow morning and continue falling to 6.6 feet Saturday evening.
* Impact...At 20.7 feet, Flood waters reach the City Pumping Station
in Fayetteville.
* Flood History...This crest compares to a previous crest of 19.7
feet on 03/24/2020.
&&
LAT...LON 3517 8651 3509 8650 3503 8683 3513 8683
$$
MA384 WGUS84 KHUN 210736 FLSHUN Flood Statement National Weather Service Huntsville AL 236 AM CDT Tue Sep 21 2021 ...The Flood Warning is cancelled for the following rivers in Tennessee... Elk River above Fayetteville affecting Lincoln and Franklin TN Counties. TNC051-103-210845- /O.CAN.KHUN.FL.W.0020.000000T0000Z-210921T0736Z/ /FYTT1.2.ER.210919T2308Z.210920T1545Z.210921T1248Z.NO/ 236 AM CDT Tue Sep 21 2021 ...The Flood Warning for the Elk River above Fayetteville has been cancelled... The Flood Warning is cancelled for the Elk River above Fayetteville. * At 2:15 AM CDT Tuesday the stage was 17.1 feet. * Flood stage is 17.5 feet. * Recent Activity...The maximum river stage in the 24 hours ending at 2:15 AM CDT Tuesday was 21.5 feet. * Forecast...The river will continue falling below flood stage to 6.6 feet Saturday evening. && LAT...LON 3517 8651 3509 8650 3503 8683 3513 8683 $$ 30
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this river flood warning went out at Sep 19, 12:48 PM CDT, 3 hours earlier.
Area forecast discussion, Sep 19, 12:48 PM CDT, 3 hours before
Area Forecast Discussion National Weather Service Huntsville AL 1248 PM CDT Sun Sep 19 2021 .UPDATE... For 18Z TAFS. && .NEAR TERM...(Rest of Today) Issued at 1212 PM CDT Sun Sep 19 2021 A deep-layer of moderately strong south-southeast flow will persist across the region today, to the east of a mid/upper-low centered across the Arklatex. This regime will maintain an abnormally moist airmass characterized by precipitable water values in the 2-2.25 inch range, with the threat for both flash and areal flooding remaining very high across the entire region. Although recent ground truth observations indicate that hourly rainfall rates are generally in the 0.5-1 inch range, the slow northward motion of heavier precipitation cores and saturated soils suggest that any additional rainfall will be converted to runoff. Thus far, the most significant flooding of the day has occurred in a broad swath extending from eastern Morgan into western Jackson counties in AL, where this entire area has received between 2-4 inches of rain, with several locations likely receiving between 6-8 inches. Only minor changes were made to the current near term grids, which advertise categorical POPs with a slow decrease this afternoon across the southwestern portion of the CWFA based on radar trends. High temperatures were also lowered a bit, with locations in the east remaining in the l-m 70s while a bit of afternoon sun may allow temps to reach the m-u 70s in northwest AL. Given the reduction in temps, instability will also be limited to the 250-500 J/kg range, with only a very remote risk for an isolated thunderstorm. .SHORT TERM...(Tonight through Wednesday) Issued at 316 AM CDT Sun Sep 19 2021 The main change to the forecast during this window was an extension of the Flash Flood Watch through 7 PM Monday. Otherwise, the forecast remains on track for widespread showers and thunderstorms and a significant threat for flash flooding persisting into Monday and potentially Tuesday. For tonight, we expect a gradual diminishing of convection by the late evening hours as the initial shortwave trough lifts to the north. However, by early Monday morning and into the day, we'll see convection redevelop quickly as the center of the low begins to pivot to the northeast. Expect yet another shortwave to traverse the area and subsequently spark widespread showers and storms. Once again, the combination of the storm environment and the antecedent saturated soils will create a potentially dangerous setup for additional flash flooding as another 1 to 3 inches of rainfall will be possible. Our one saving grace may be another lull in the action Monday night into Tuesday morning as the initial area of low pressure shifts northeast into the Ohio Valley. However, our attention will quickly turn to an amplifying longwave trough over the Mid South that will push a cold front into the area Tuesday afternoon/evening into Tuesday night. This feature will generate one final round of showers and thunderstorms that will likely linger into the morning hours on Wednesday. Finally, a cooler and drier air mass will work its way into the region by Wednesday afternoon, bringing an end to our precipitation chances and the heavy rainfall/flooding threat. However, it should be noted that the multiple days of heavy rainfall will also create rises on area rivers, creeks, and streams -- and it seems plausible that river flooding issues may persist well into next week even after all the rain has tapered off. .LONG TERM...(Wednesday night through Saturday) Issued at 316 AM CDT Sun Sep 19 2021 Behind the cold front on Wednesday night, Autumn will be in full swing. A much-welcomed cold and dry air mass will filter in from the northwest and will drop our temperatures to lows in the upper 40s to low 50s. Thursday, persistent cold air advection will limit our warming potential, despite abundant sunshine. High temperatures will be in the low 70s, but some areas may struggle to break out of the 60s. The shortwave trough will remain in place over the Midwest through late this week and finally lift into the Northeast on Friday and Saturday. Gradually increasing thicknesses aloft will allow high temperatures to warm into the mid 70s by the weekend. All around a pleasant end to this forecast period as the TN Valley dries out after our super soaking earlier in the week. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1248 PM CDT Sun Sep 19 2021 The axis of widespread mod-hvy rain currently impacting the terminals will continue to shift slowly northeastward over the course of the afternoon, and will likely become oriented in a NW-to-SE fashion overnight. With this in mind, we will maintain MVFR conditions in -RA as the prevailing condition through 22Z, with TEMPO groups for IFR conditions in +RA. Beyond this point, we are uncertain in timing/coverage of precipitation at both airports, and have only indicated VCSH, transitioning to VCTS after 20/15Z as the threat for TSRA begins to increase. Even after the widespread precip ends, we anticipate that cigs will remain MVFR this evening, before an IFR stratus layer redevelops around 5Z. Sfc winds will gradually veer from ESE to SSE over the course of the TAF period, with sustained speeds of 5-10 knots. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...Flash Flood Watch through Monday evening for ALZ001>010-016. TN...Flash Flood Watch through Monday evening for TNZ076-096-097. && NEAR TERM...70/DD SHORT TERM...AMP.24 LONG TERM...30 AVIATION...70/DD For more information please visit our website at weather.gov/huntsville.
Hazardous weather outlook, Sep 19, 4:08 AM CDT, 11 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Huntsville AL 408 AM CDT Sun Sep 19 2021 ALZ001>010-016-TNZ076-096-097-200015- Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN- 408 AM CDT Sun Sep 19 2021 This Hazardous Weather Outlook is for north Alabama and portions of southern middle Tennessee. .DAY ONE...Today and Tonight... A significant threat for flash flooding is expected to develop across the Tennessee Valley today as widespread showers and thunderstorms will produce multiple rounds of heavy rainfall across the region. A Flash Flood Watch is in effect until 7 PM Monday. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Periods of heavy showers and storms are expected to develop across the region Monday and Tuesday and a threat for flash flooding will persist into early this week. Additionally, rises on rivers, creeks, and streams are expected and minor flooding will be possible. This activity will become more scattered in nature on Wednesday and taper off by Wednesday evening as a cold front sweeps through the area. .SPOTTER CALL TO ACTION STATEMENT... Activation of storm spotters and emergency management personnel is not anticipated at this time.
In the hours before
Local storm report, Sep 19, 12:55 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1255 PM CDT SUN SEP 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM FLOOD 3 SE TRINITY 34.57N 87.05W
09/19/2021 MORGAN AL LAW ENFORCEMENT
FLOODING ACROSS THE ROADWAY AT SHADY GROVE
LANE AND BUNNY LANE. PICTURES ON SOCIAL
MEDIA.
&&
GHLocal storm report, Sep 19, 12:59 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1259 PM CDT SUN SEP 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 PM FLOOD 2 E HUNTSVILLE 34.71N 86.59W
09/19/2021 MADISON AL LAW ENFORCEMENT
WATER OVER ROAD AT BOB WALLACE/PARKWAY.
&&
GHLocal storm report, Sep 19, 1:00 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
100 PM CDT SUN SEP 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1259 PM FLOOD 3 SE MADISON 34.67N 86.72W
09/19/2021 MADISON AL LAW ENFORCEMENT
WATER OVER THE ROAD AT ZIERDT AND EDGEWATER.
&&
GHLocal storm report, Sep 19, 1:04 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
104 PM CDT SUN SEP 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM FLOOD 3 E HUNTSVILLE 34.71N 86.57W
09/19/2021 MADISON AL BROADCAST MEDIA
VIDEO SHOWS RIGHT LANE FLOODED ALONG
WHITESBURG BETWEEN DRAKE AND CALIFORNIA.
&&
GHLocal storm report, Sep 19, 1:26 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
126 PM CDT SUN SEP 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM FLOOD 3 ESE TRINITY 34.58N 87.04W
09/19/2021 MORGAN AL BROADCAST MEDIA
FLOODING IN THE SHERWOOD OAKS NEIGHBORHOOD
FROM SOCIAL MEDIA.
&&
GHLocal storm report, Sep 19, 2:08 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
208 PM CDT SUN SEP 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM FLOOD 1 W GURLEY 34.70N 86.40W
09/19/2021 MADISON AL BROADCAST MEDIA
VIDEO OF ROADS FLOODED ON SOCIAL MEDIA AT
THE INTERSECTION OF ROCK CUT ROAD AND US 72.
&&
GHThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 3:52 PM CDT | Areal Flood Warning | HUN | Franklin, Lincoln | 6 hr |
Nearby
River Flood Warnings in Tennessee, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.